# SDR FDEA201907011442

- Difficulty date: July 1, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 65,850 hours, 22,585 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT STA.345 BETWEEN LBL5-LBL 24 FLOORBEAM CORRODED. CORROSION ON EXISTING FLOORBEAM "T "CAP REPAIR OUT OF LIMITS, REMOVED EXISTING "T" CHORD ANGLE & REPAIR SPLICES, CUT OUT FLOORBEAM FROM RBL.12 TO RBL.53,FABRICATED NEW "T" CHORD & REPAIR PARTS & INSTALLED NEW FLOOR BEAM "T" CAP REPAIR AT STA.345 FWD ENTRY FLOOR IAW SRM 53-00-51-2R REPAIR 10 DETAIL II, FROM LBL.52 TO RBL.53.
